# SDR MASA2012013094383

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 19,323 hours, 15,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH6703181113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL WAS FOUND TO BE CRACKED DURING VISUAL INSPECTION AFT OF FS 280.0 STRINGER 3 LEFT.  PERFORMED TEMP REPAIR TO PAX DOOR LINTEL AT STR 3L IAW BOMBARDIER REO 670-53-21-493/ EO #CRJ9-53-0945.
